# SDR HNAA2012071300859

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- Engine: Pwa PW120
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 436.5 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CORROSION ON FRAME LEG AT BS 436.500 AND STR 31S.  BLENDED CORROSION IAW SRM 51-20-11, ALODINED AND PRIMED IAW SRM 51-20-16, 51-20-36.
